Steven Johnson syndrome from vaccinations


Q: Last year my son got Steven Johnsons syndrome after receiving the flu and hep a vaccines (for the second time). He was in PICU then sent to a children's hospital. specialist and allergist said it definitely was caused by an ingredient in the vaccine and if he gets in contact with which ever drug caused it, the reaction will be way more severe. Now he is due for his polio, dtap, mmr vaccines. What should I do? I feel like his Dr. doesn't want the blame he said you cant get it from vaccinations it was spontaneous when every other Dr who treated my son said otherwise. Now they act as though its not that serious, when I show concern the nurses looking at me like I'm a crazy mother. They have no concern with giving him another vaccination. I'm thinking of changing his pediatrician. Should I get him vaccinated or not? he's 4 years old now.

Symptoms:  Steven johnsons 1 year ago 4year old male

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hello doctor I'm living in a very seasonal allergic pollotion city. Last month, I started getting there infections...

Q: I have been scheduled for a drug allergy challenge involving acetaminophen. The center will not have a physician in ...

Q: Hi There, I am an alcoholic. I have been drinking for years heavily (vodka) and then switched to wine to try to tamp...

Q: I am very allergic to shrimp. When a reaction starts I have a severe headache and am nausated and throw up 6-8 hours

Q: I have gotten bites yesterday by a bug that I don't know and where i have the bite there is a huge tender to the touc...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon